# SDR ASOA96025

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT WING NR 8 AND NR 10 STRINGERS INBOARD OF NACELLE CRACKED.  DETERMINED TO BE A MAJOR IAW SP663 AND FAR 43 APPENDIX A.  REPAIRS MADE IAW SRM 57-20-03, FIGURE 201 AND EO120-57-0014.  (M)
